Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a finite dimensional quasi-simple module


Authors: Kwangil Koh and Jiang Luh
Journal: Proc. Amer. Math. Soc. 25 (1970), 801-807
MSC: Primary 16.40
DOI: https://doi.org/10.1090/S0002-9939-1970-0262287-9
MathSciNet review: 0262287
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N. J., 1956. MR 17, 1040. MR 0077480 (17:1040e)
  • [2] C. Faith, Lectures on injective modules and quotient rings, Lecture Notes in Math., no. 49, Springer-Verlag, Berlin and New York, 1967. MR 37 #2791. MR 0227206 (37:2791)
  • [3] A. W. Goldie, The structure of prime rings under ascending chain conditions, Proc. London Math. Soc. (3) 8 (1958), 589-608. MR 21 #1988. MR 0103206 (21:1988)
  • [4] N. Jacobson, Structure of rings, 2nd rev. ed., Amer. Math. Soc. Colloq. Publ., vol. 37, Amer. Math. Soc., Providence, R. I., 1964. MR 36 #5158. MR 0222106 (36:5158)
  • [5] R. E. Johnson and E. T. Wong, Quasi-injective modules and irreducible rings, J. London Math. Soc. 36 (1961), 260-268. MR 24 #A1295. MR 0131445 (24:A1295)
  • [6] R. E. Johnson, Quotient rings of rings with zero singular ideals, Pacific J. Math. 11 (1961), 1385-1392. MR 26 #1331. MR 0143779 (26:1331)
  • [7] K. Koh and A. C. Mewborn, The weak radical of a ring, Proc. Amer. Math. Soc. 18 (1967), 554-559. MR 35 #4252. MR 0213388 (35:4252)
  • [8] J. Lambek, Lectures on rings and modules, Blaisdell, Waltham, Mass., 1966. MR 34 #5857. MR 0206032 (34:5857)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.40

Retrieve articles in all journals with MSC: 16.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0262287-9
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society